# SDR AALA202009149001

- Difficulty date: September 4, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RT HAND AFT PASSENGER/CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23R.  REWORKED AREA ON LOWER SILL, EVALUATED AND FOUND WITHIN LIMITS, PER SRM A 320 53-41-14-283-002 FIG 001/002 SHEET 1 AREA A.
